# SDR ASOA201100873

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 5,779 hours, 3,912 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR WOULD NOT OPEN FIRST FLIGHT OF THE DAY. ENTERED CABIN SERVICE DOOR AND WAS ABLE TO OPEN IT.  OPS CHECK PAX DOOR FUNCTIONS IAW AMM 52-11-00.  NO DEFECT NOTED.   (CLOSED)
